# SDR F3LA200800288

- Difficulty date: June 2, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-111
- Aircraft serial: 1851
- Aircraft time: 20,422 hours, 8,755 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, NOTED FLOORBEAM 1292 RT AT FRAME 68 CORROSION IN OB NUTCLIP HOLE. MAINT INSTALLED NEW FLOORBEAM Y1292 FROM FRAME 68 TO FRAME 69 IAW THE REQUIREMENTS OF SRM 51-42-11. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
